# SDR VNAA2016111600023

- Difficulty date: November 16, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 1,286 hours, 1,220 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 679600432
- Condition: Faulty
- Location: Ice/Rain Protect
- Part time: 1,288 hours, 1,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED CAUTION MESSAGE DURING CRUISE. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT HAND PRSOV, AND PERFORMED CHECKS IAW AMM.  OPS CHECK GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
